alphaFeedback

WorksMathematics

Compactness of composition operators on Hardy spaces of homogeneous rooted trees

Abstract

In this paper, we present a complete characterization of the compactness of arbitrary finite linear combinations of composition operators acting on Hardy spaces of homogeneous rooted trees. In particular, we obtain a characterization of compactness for linear combinations satisfying the CNC. As an application, we give an affirmative answer to a conjecture raised by Choe et al. [Trans. Amer. Math. Soc. Ser. B 9(2022), 733–756] concerning such Hardy spaces. Furthermore, we establish the phenomenon of (double) difference cancellation for linear combinations of composition operators by constructing explicit examples.

Paper details

vlnc:W_qxyfbc8f
v1 · latestHistory (1)

published · Fresh — added to the Hub within the last 30 days

added ·

Usage

views · 0

downloads · 0

A view counts once per browser per day, a download each time the PDF is requested.

arXiv nonexclusive license

Original source

  • Mathematics

Not recorded for this paper · View statement →

Looking for related papers…